# SDR DALA2020022901550

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK AT STA 544-954+44 RBL 87 WL 200 HAS CORROSION OUT OF LIMITS. REPLACED SEAT TRACK. (LP 1509233)
